# SDR DALA2023072105929

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING ON AFT BULKHEAD BTW STA Y=1060 AND X=-22 AT AFT PAX CABIN. SUMMARY OF NRC 00374: CORROSION LEVEL 2. FLOOR FITTING ON AFT BULKHEAD BTW STA Y=1060 AND X=-22 WAS REPLACED PER B717 SRM 51-41-05-0G. (LP #2876410 )
